# SDR UPS00834353

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Engine: Ge CFM562
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Out Of Adj
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT NR 4 ENGINE WILL NOT MAKE T/O POWER.  REMOVED AND REPLACED CDP P3 LINE AND ADJ MEC SPECIFIC GRAVITY.
